# SDR DHL2002805036

- Difficulty date: January 18, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 47602680
- Part serial: NSN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFT WING T/E FLAP LINK SUPPORT ANGLE CRACKED 1 IN AT XW 106.000
